@article{(Open Science Index):https://publications.waset.org/pdf/15019,
	  title     = {Existence and Uniqueness of Periodic Solution for a Discrete-time SIR Epidemic Model with Time Delays and Impulses},
	  author    = {Ling Liu and  Yuan Ye},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a discrete-time SIR epidemic model with nonlinear incidence rate, time delays and impulses is investigated. Sufficient conditions for the existence and uniqueness of periodic solutions are obtained by using contraction theorem and inequality techniques. An example is employed to illustrate our results.
},
	    journal   = {International Journal of Physical and Mathematical Sciences},
	  volume    = {5},
	  number    = {9},
	  year      = {2011},
	  pages     = {1515 - 1521},
	  ee        = {https://publications.waset.org/pdf/15019},
	  url   	= {https://publications.waset.org/vol/57},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 57, 2011},
	}